Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Advances in Mathematics
Year: 2011  |  Volume: 228  |  Issue: 3  |  Page No.: 1816 - 1841

Gevrey regularity of subelliptic Monge–Ampere equations in the plane

Hua Chen, Weixi Li and Chaojiang Xu    

Abstract: In this paper, we establish the Gevrey regularity of solutions for a class of degenerate Monge–Ampere equations in the plane. Under the assumptions that one principal entry of the Hessian is strictly positive and the coefficient of the equation is degenerate with appropriately finite type degeneracy, we prove that the solution of the degenerate Monge–Ampere equation will be smooth in Gevrey classes.

View Fulltext    |   Related Articles   |   Back
  Related Articles

No Article Found
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility